# SDR ASAA2013052495437

- Difficulty date: May 24, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 65,323 hours, 37,698 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Skin
- Part number: 314A1011112
- Condition: Dented
- Location: Nr 2 Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INLET COWL INNER SKIN DENTED AT 6:30 O`CLOCK POSITION 5 FROM AFT EDGE.  ACFT GROUNDED.  REPAIRED NR 2 ENGINE INLET COWL INNER SKIN IAW EA 400-71EA-10607, REV NEW ISSUED 6/28/13.
